MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. USHER SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. USHER SUPPORT CATHETER
Model Number USH130T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date 01/2018).
 
Event or Problem Description
It was reported that an alleged potential counterfeit product was identified at the customer facility.It was further reported that the supplier of the device is not an authorized distributor.There was no reported patient contact.

Brand Name
USHER SUPPORT CATHETER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9153149
Report Number2020394-2019-03712
Device Sequence Number2576490
Product Code DQY
UDI-Device Identifier00801741068034
UDI-Public(01)00801741068034
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K131493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUSH130T
Device Catalogue NumberUSH130T
Device Lot NumberGFYL2072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1